# SDR SWAA2016010747761

- Difficulty date: December 27, 2015
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 63,188 hours, 38,542 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Part number: 115A2771
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER FIXED TE, SUPPORT BEAM CRACKED 6 INCHES OTBD OF PROGRAM ROLLER SUPPORT ARM.  R & R BEAM IAW SRM.
